# SDR IXX2008F00093

- Difficulty date: September 7, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Engine: Pwa JT3D3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Loose
- Location: Pt 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR (1) ENGINE WOULD NOT ACCELERATE PAST 78 PERCENT. NR 2 WITH CORRESPONDING LOW N1, FUEL FLOW AND EGT.  THE CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS.  MAINT INSPECTED AND FOUND LOOSE PT2 LINE ON PRBC VALVE. MAINT RECONNECTED LINE. OPERATIONAL CHECK GOOD. ACFT WAS RETURNED TO SERVICE. (K)
